Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have acromegaly. Taking Sandostatin. Chest pressure, increased pulse rate

I have acromegaly d/t a growth hormone secreting pituitary tumor . I am presently taking monthly injections 20mg Sandostatin and daily injections 15mg pegvisomant, among other misc. meds. Recently, over the last two weeks, I have begun to experience a pressure in my chest where I feel somewhat short of breath, and my chest sort of pain associated with it, only uncomfortable. During these episodes, my systolic goes down as low as 91-110 (my normal is 120-130) and diastolic stays in the 70s (as is my normal). My pulse stays normal (ranges from 60-75). I have attempted to tie it to activity, however, it does not get worse with activity. It has, over the last two weeks, increased in frequency. When I was finally able to catch one and listen to it with a stethoscope I noted a gallop (unsure if it is an s3 or s4 as I do not specialize in cardiology, I am only a RN). I m not nervous or scared, only curious to know why my heart would start acting out :). Thank you for any information you may be able to provide!
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you.
systolic pressure may varies up to 20 mm Hg in normal case.
hypertension may occur in acromegaly,not hypotension.
it seems to be that your chest discomfort is not related to your low blood pressure.
gallop rhythm usually occurs in heart failure & valvular heart disease.
but you have no any symptoms or history of these disease.
your chest discomfort probably due to peptic ulcer disease or non ulcer dyspepsia.
you may take antiulcerant,if not responding then consult your doctor.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor